# SDR SWI2024F00520

- Difficulty date: April 22, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Nicked
- Location: Rt Spoiler Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD GROUND-SPOILER, NICKED ON LOWER CENTER LEADING EDGE,     HN00154247     (C-CHECK RO 6/19/2024)    REPAIRED RIGHT WING INBOARD GROUND-SPOILER, ON LOWER CENTER LEADING EDGE IAW REO 670-57-71-077 REV. -- DATED 2024-05-07. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
